Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for knee pain - Online Doctor Chats

Date : 23-Nov-2014
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1495 Questions
User:I have been trekking from past 2 years. But now when I go out for a Hike, my right knee pains end of the day
Problems :
-Pain when try to fold while walking

What I do :
-Pain reduces after Massage and covering joint with Crape bandage.

Please let me know the area issue. Thanks

Regards, XXXXXXX Unavane
Doctor:
Please proceed with your query
Doctor:Is this your current query?
User:Any remedies for this.
User:Yes
Doctor:Let me read the query
Doctor:it looks like due to ligament strain
Doctor:due to overuse o
User:Whould this be major problem at later stages ? Any precaution to take ?
Doctor:You need to avoid overuse
Doctor:it is good that you are using creepe bandage
Doctor:Have you tried any medications?
User:Apart from crepe bandage, any medicine other thing which will help me ?
Doctor:Have you noticed any swelling after activity?
User:No Swelling. I dont consume any medicine for this. Only a pain relief balm and crepe bandage for the night, In morning leg is all okay.
Doctor:Are you there?
Doctor:Ok
Doctor:then you need not to worry much
Doctor:do stretch exercises
Doctor:avoid heavy activities which gives you strain to knee
Doctor:I also suggest you COMBIFLAME medication for pain
Doctor:use it sparigly
Doctor:sparingly*
User:Okay. Any bandage you'll suggest while walking ?
Doctor:You can use knee stockings
Doctor:if you get pain often then visit an orthopedic dcotor
Doctor:he would go for x ray
User:Pain is only when I am out for a Hike. This started from 3 weeks before only.
Doctor:if doctor finds some thing then treatment will plan according to diagnosis
Doctor:Ok
User:Any good relief balm you will suggest /
Doctor:yes , when you do some activity the it gives you pain because it gives strain to ligament or muscles
Doctor:you can apply Volini or BRUGEL
Doctor:Hot water bag compression may help you
User:Thank you so much for all your suggestion. I feel good now :)
Doctor:Ok
Doctor:Do you have any more queries?
User:Can I ask Q. related to facial skin
Doctor:Ok sure
User:My face color is bit dark then my body. I rry to use sun protective cream but it does help me out
User:I have used paste of, lemon juice, Turmeric, XXXXXXX water for more then 1month, but still no results.
Doctor:ok, you have to use Sunscreen lotion with SPF 30, you need to apply 20 minutes before step out and repeat ti every 2 hours
Doctor:Do not use lemon juice daily basis, you can use it when you get tannes
User:Any good facial lotion or home-made reciepe for this case?
User:I am back
Doctor:Ok
User:Any good facial lotion or home-made reciepe for this case?
Doctor:you should use mild cleanser to wash
Doctor:You should use scrub weekly once to exfoliate dead cells
Doctor:Do not use soap for face wash
User:Any facewash or scrub you suggest, for my type of request?
Doctor:Ok
Doctor:you can use Neutrogena cleanser
Doctor:you can use Nivea face scrub
Doctor:And ice cube massage over face will help you for detan
Doctor:You can do it when you expose to pollution
User:any over night paste/face pack
Doctor:No need to go for overnight, you can use multhan mitti face pack with 2 hours before bed
Doctor:and you can apply XXXXXXX water daily after face wash twice a day
Doctor:But remember along with all these thing you have to maintain hydration of skin by drinking water, eating fresh fruits
Doctor:Are you there?
User:Thank you so much for these remedies you have suggested. Just one last queries related to eyes, can i ask ?
Doctor:Ok sure
User:I sleep 8hours for night, but sits on computer for almost 12 hours. My eyes white part is pale yellow. It never make it to white color? any serious issue ?
Doctor:No issues
User:Vision is 6/6 only pale yellow. What can i do to make it look healthy
Doctor:Just avoid to give over strain by staring computer continuously
Doctor:I suggest you multivitamin medications
Doctor:once a day after lunch
Doctor:it may be due to vitamin deficiency
User:can you suggest any name of this drug, and for how long i have take it.
Doctor:ZINCOVIT
Doctor:take it for 2 months
User:its not heavy drug right, any side -effects ?
Doctor:no side effects
Doctor:not heavy drug
User:Thank you so much, that covers all my queries. Thank you. :)
Doctor:Do you have any more queries?
User:I am done .I am signing out . Bye. Have a nice day.
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor